# SDR WX0A1900010074272

- Difficulty date: October 11, 2019
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 52,885 hours, 36,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(VDR ID 32512) FIVE OBLONG/ DOUBLE DRILLED HOLES B/T FRAME #33 AND #34 IN A FLOOR BEAM WEB NEAR STRINGER 38R. C/W STS EA 24-2019-025 TO ACCOMPLISH REPAIR./COMPLETED REPAIR WEB BEAM FLOOR BETWEEN FR 33 & 34 IAW EA # 20-2019-025 & EA # 74-2019-002"
